Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 06:02:49 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650030
  • Total Topics: 49617
  • Online Today: 165
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 157
Total: 162

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Question about atripla and IRIS  (Read 2246 times)

0 Members and 1 Guest are viewing this topic.

Offline xsun

  • Member
  • Posts: 3
Question about atripla and IRIS
« on: July 25, 2010, 07:50:43 AM »
hi exeryone...
I'v been look around here for few days, got a lot information

but now I think I have to specific my situation to get your help...

I have now started using Atripla, the side effect of dizziness and headache are fine for me, and almost gone. But I'm very worrying about the lymph nodes on my neck and fever I'm having everyday.
 
I had dizziness only the first 3 or 4 days, and now feel fine. But before I started using Atripla ,there is a lymph nodes on my neck. After using Atripla, about 2 days, the lymph nodes developed, and I got fever everyday, from morning to evening. The fever usually gone after I taking some medicine, but will come back in 5 or 6 hours, and every time I fight with this fever, I got sweat all over my body.
 
I have also talked with other hiv people, and some of the told me they had similiar experience, one of them said he's situation has developed to a very dangerous problem.
 
And I'm also worrying about if I have got Immune Reconstitution Inflammatory Syndrome of AIDS.

please..if you you had similiar experience, or any idea.. please help me
thank you!

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Question about atripla and IRIS
« Reply #1 on: July 25, 2010, 08:03:29 AM »
Hi Xsun, welcome to the forums.

We could give you better answers if you told us what your numbers (CD4, CD4% and Viral Load) were like when you started meds, and how long you've been on the Atripla. Without knowing those things, it's difficult to give you a meaningful answer.

Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline xsun

  • Member
  • Posts: 3
Re: Question about atripla and IRIS
« Reply #2 on: July 25, 2010, 10:55:05 AM »
Thank you so much Administrator =p

I started having Atripla 6 days ago, and my cd4 was 210, vl was 55000.

The lymph nodes is only on the left side of my neck.

I have described my situation to my doctor, but he is now on vacation, so he just sent a short email to me, said I may have a mild, low-grade immune reconstitution reaction. He think the the symptoms will resolve fairly soon, but I do need to have additional treatment if the symptoms progress to something more severe.

However, I'm still very worrying.

Because, my lymph nodes appeared before I started Atripla. Therefore, I think the fever may be immune reconstitution reaction. But the lymph may other infection.

and the lymph is only on the left side of my neck, that's not common for normal inception reaction, right?

thank you very mcuh!!

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Question about atripla and IRIS
« Reply #3 on: July 25, 2010, 11:54:20 AM »
With numbers like that when starting meds, it is totally possible that it's low-grade IRIS. It's nothing to be alarmed about, it just means that your immune system is starting to work properly again.

Don't be too worried about your swollen lymph nodes either. Keep your hands off them - that can cause them to swell even more and become painful. I know it's tempting to keep checking on them, but try not to or at least keep it to a minimum - once a day or so.

Swollen glands are common when you're poz - it's just a noticeable way that your body is fighting the virus.

Keep taking your Atripla and your numbers will improve and you'll start feeling better all-round. Hang in there, you're going to be ok.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline xsun

  • Member
  • Posts: 3
Re: Question about atripla and IRIS
« Reply #4 on: July 25, 2010, 12:22:39 PM »
dear Ann
You just know everything... I did check the nodes very often using my hand, and I will never do that again follow your suggestion.

Thank you so much, the information and advise you give here is very useful to me...

many thanks
will let you know when I win!

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Question about atripla and IRIS
« Reply #5 on: July 26, 2010, 10:34:58 AM »
Thank you so much, the information and advise you give here is very useful to me...

many thanks
will let you know when I win!

You're welcome and yes, let us know how you get on. Good luck!
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.